Skip to Content

Can Stemetil cause photophobia and binocular problems?

Responses (1)

Marvell 24 Feb 2013

There is a fine line between some ocular side effects of Stemetil (prochlorperazine) being either a common less serious side effect and a serious side effect. If you are going to be taking Stemetil often I would suggest that you let your doctor know about the side effects you have and they can decide whether they would like you to continue on it.

https://www.drugs.com/sfx/prochlorperazine-side-effects.html

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Net price stemetil 15mg caps x 30?

Posted 26 Aug 2017 1 answer

Is Stemetil 15mg equivalent to Largactil 100mg?

Posted 24 Sep 2017 0 answers

Is stemetil 15 mg equivalent to Largactil 100 mg?

Posted 30 Sep 2017 2 answers

Net price Stemetil 15mg caps x30?

Posted 7 days ago 0 answers

What dose of Stemetil is equivalent to Largactil 100 mg?

Posted 2 days 22 hours ago 1 answer